Pacuta, Julius (2016) A priori estimates of global solutions of superlinear parabolic systems. Electronic Journal of Qualitative Theory of Differential Equations, 2016 (19). pp. 1-21. ISSN 1417-3875
|
Text
p4759.pdf Download (477kB) | Preview |
Official URL:
http://www.math.u-szeged.hu/ejqtde/p4759.pdf
Item Type: | Article |
---|---|
Subjects: | Q Science / természettudomány > QA Mathematics / matematika |
Depositing User: | Kotegelt Import |
Date Deposited: | 21 May 2016 05:48 |
Last Modified: | 21 May 2016 05:48 |
URI: | http://real.mtak.hu/id/eprint/35339 |
Actions (login required)
![]() |
Edit Item |